Osaka Journal of Mathematics

Stochastic calculus of generalized Dirichlet forms and applications to stochastic differential equations in infinite dimensions

Gerald Trutnau

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 37, Number 2 (2000), 315-343.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200789200

Mathematical Reviews number (MathSciNet)
MR1772835

Zentralblatt MATH identifier
0963.60071

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 31C25: Dirichlet spaces

Citation

Trutnau, Gerald. Stochastic calculus of generalized Dirichlet forms and applications to stochastic differential equations in infinite dimensions. Osaka J. Math. 37 (2000), no. 2, 315--343. https://projecteuclid.org/euclid.ojm/1200789200


Export citation